# SDR CKSA99043

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2400-2412
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C CHECK AND SCHEDULED CPCP TASK CARDS, FOUND BELLY SKIN IN TAIL COMP EMPENNAGE CORRODED, AREA 1X2 AT ZONE 310, BS 2400-2412, STR L51-R42.  FOUND TO BE BEYOND LIMITS IAW SRM 53-30-01.  REPAIRED IAW SRM 51-10-01 PG 18.  ACCOMPLISHED AT HAECO HONG KONG, CONTRACT NR 2FE, C CHECK TASK CARD NR 7CI3118, NON-ROUTINE WORK CARD NR SU64882.
